BibTeX record journals/tkde/StephensYH94

download as .bib file

@article{DBLP:journals/tkde/StephensYH94,
  author    = {A. B. Stephens and
               Yelena Yesha and
               Keith E. Humenik},
  title     = {Optimal Allocation for Partially Replicated Database Systems on Ring
               Networks},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {6},
  number    = {6},
  pages     = {975--982},
  year      = {1994},
  url       = {http://dx.doi.org/10.1109/69.334886},
  doi       = {10.1109/69.334886},
  timestamp = {Tue, 08 Sep 2015 17:31:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/StephensYH94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}